Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Baravykas

permanent redmarks

I don't know what the hell is going on with my skin. I have tons of red marks from breakouts that occured 2-3 years ago, since then I've been on differin and two accutane courses. Are my red marks permanent or do I have hope that they could fade?

Share this post


Link to post
Share on other sites
do you use sunscreen?

I live in eastern europe, we have intense sunshine here like 4 months max and both those times I avoided the sun. Shortly - no I didn't use any sunscreen.

Share this post


Link to post
Share on other sites

that's what i thought about where i live, but after i started applying sunscreen i saw results. when i was on the beach, i noticed my red marks even got a bit worse.

past that, glycolic acid peels seem to have good results.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×